- -

Injective locales over perfect embeddings and algebras of the upper powerlocale monad

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Injective locales over perfect embeddings and algebras of the upper powerlocale monad

Show full item record

Escardó, M. (2003). Injective locales over perfect embeddings and algebras of the upper powerlocale monad. Applied General Topology. 4(1):193-200. doi:10.4995/agt.2003.2018.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82345

Files in this item

Item Metadata

Title: Injective locales over perfect embeddings and algebras of the upper powerlocale monad
Author: Escardó, Martín
Issued date:
Abstract:
[EN] We show that the locales which are injective over perfect sublocale embeddings coincide with the underlying objects of the algebras of the upper powerlocale monad, and we characterize them as those whose frames of ...[+]
Subjects: Injective locale , Perfect embedding , Powerlocale , Free frame , Kock-Zöberlein monad , Stably supercontinuous lattice
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2018
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2018
Type: Artículo

This item appears in the following Collection(s)

Show full item record